zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of neutral functional differential systems in abstract space. (English) Zbl 1175.93029
Summary: By using fractional power of operators and Sadovskii fixed point theorem, we study the controllability and the local controllability of abstract neutral functional differential systems with unbounded delay. As application, an example is provided to illustrate the obtained results.

MSC:
93B05Controllability
34K30Functional-differential equations in abstract spaces
34K35Functional-differential equations connected with control problems
WorldCat.org
Full Text: DOI
References:
[1] Balachandran, K.; Dauer, J. P.: Controllability of Sobolev-type integrodifferential system in Banach space. J. math. Anal. appl. 217, 335-348 (1998) · Zbl 0927.93015
[2] Balachandran, K.; Balasubramaniam, P.; Dauer, J. P.: Local null controllability of nonlinear functional differential systems in Banach space. J. optim. Theory appl. 88, 61-75 (1996) · Zbl 0848.93007
[3] Balachandran, K.; Balasubramaniam, P.; Dauer, J. P.: Controllability of nonlinear integrodifferential systems in Banach space. J. optim. Theory appl. 84, 83-91 (1995) · Zbl 0821.93010
[4] Balachandran, K.; Balasubramaniam, B.; Dauer, J. P.: Controllability of quasilinear delay systems in Banach space. Optim. control appl. Methods 16, 283-290 (1995) · Zbl 0849.93008
[5] Hale, J.; Kato, J.: Phase space for retarded equations with infinite delay. Funkcial ekvac 21, 11-41 (1978) · Zbl 0383.34055
[6] Hernandez, E.; Henriquez, H. R.: Existence results for partial neutral functional differential equations with unbounded delay. J. math. Anal. appl. 221, 452-475 (1998)
[7] Hino, Y.; Murakami, S.; Naito, T.: Functional differential equations with infinite delay. Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[8] Kwun, Y. C.; Park, J. Y.; Ryu, J. W.: Approximate controllability and controllability for delay voltera systems. Bull. korean math. Soc. 28, 131-145 (1991) · Zbl 0770.93009
[9] Lasiecka, L.; Triggiani, R.: Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems. Appl. math. Optimiz. 23, 109-154 (1991) · Zbl 0729.93023
[10] Marle, C. M.: Mesures et probabilities. (1974) · Zbl 0306.28001
[11] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[12] Quinn, M. D.; Carmichael, N.: An approach to nonlinear control problems using fixed point methods degree theory and pseudo-inverses. Numer. funct. Anal. optimiz. 7, 197-219 (1984 1985) · Zbl 0563.93013
[13] Sadovskii, B. N.: On a fixed point principle. Funct. anal. Appl. 1, 74-76 (1967) · Zbl 0165.49102
[14] Triggiani, R.: Controllability and observability in Banach space with bounded operators. SIAM J. Control 13, 462-491 (1975)